Alert archive / Indiana / Flood Watches in 2007
Flood Watch 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Feb 28, 2007, 3:36 PM EST for 39 counties in Indiana. It took effect at Mar 1, 2007, 7:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 3:36 PM EST (20:36 UTC)
- In effect from
- Mar 1, 2007, 7:00 AM EST
- Expired
- Mar 1, 2007, 5:59 PM EST
- In force
- 11 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KIND 282036 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 336 PM EST WED FEB 28 2007 ...FLOOD WATCH THURSDAY... .RAIN WILL FALL ON THURSDAY AS FIRST A WARM FRONT MOVES NORTH ACROSS CENTRAL INDIANA FOLLOWED BY A STRONG COLD FRONT. THIS RAIN CAUSE FLOODING TO DEVELOP ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-010445- /O.NEW.KIND.FA.A.0002.070301T1200Z-070302T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 336 PM EST WED FEB 28 2007 /236 PM CST WED FEB 28 2007/ ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY... CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE... HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON... JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON...MARION... MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN...PARKE... PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE... TIPTON...VERMILLION...VIGO AND WARREN. * FROM THURSDAY MORNING THROUGH THURSDAY EVENING * RAINFALL UP TO AN INCH MAY FALL ACROSS CENTRAL INDIANA ON THURSDAY. IN ADDITION...LINGERING SNOW ACROSS NORTHERN SECTIONS OF CENTRAL INDIANA WILL MELT AS MILD TEMPERATURES MOVE INTO THE AREA. THESE CONDITIONS MAY CAUSE FLOODING OF LOW LYING AREAS AS WELL AS CAUSE STREAMS AND RIVERS TO FLOOD. WHERE RIVERS ARE ALREADY IN FLOOD...THE FLOODING WOULD INCREASE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
4 follow-up statements
000 WGUS63 KIND 010300 AAA FFAIND FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1000 PM EST WED FEB 28 2007 ...FLOOD WATCH THURSDAY... .RAIN WILL FALL ON THURSDAY AS A WARM FRONT MOVES NORTH ACROSS CENTRAL INDIANA. A STRONG COLD FRONT WILL ALSO SWEEP THROUGH THE AREA LATER THURSDAY. RAINFALL ASSOCIATED WITH THE APPROACHING STORM SYSTEM MAY CAUSE FLOODING TO DEVELOP ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-011000- /O.CON.KIND.FA.A.0002.070301T1200Z-070302T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1000 PM EST WED FEB 28 2007 /900 PM CST WED FEB 28 2007/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ THURSDAY THROUGH THURSDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * FROM 7 AM EST /6 AM CST/ THURSDAY THROUGH THURSDAY EVENING * UP TO ONE INCH OF RAIN MAY FALL ACROSS CENTRAL INDIANA ON THURSDAY. IN ADDITION...LINGERING SNOW ACROSS NORTHERN SECTIONS OF CENTRAL INDIANA WILL MELT AS MILD TEMPERATURES MOVE INTO THE AREA. THESE CONDITIONS MAY CAUSE FLOODING OF LOW LYING AREAS AS WELL AS CAUSE STREAMS AND RIVERS TO FLOOD. WHERE RIVERS ARE ALREADY IN FLOOD...THE FLOODING WOULD INCREASE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 010954 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 454 AM EST THU MAR 1 2007 ...FLOOD WATCH THROUGH THIS EVENING... .HEAVY RAIN IS POSSIBLE TODAY AS A WARM FRONT MOVES NORTH ACROSS CENTRAL INDIANA. A STRONG COLD FRONT WILL ALSO SWEEP THROUGH THE AREA THIS EVENING. RAINFALL ASSOCIATED WITH THE STORM SYSTEM MAY CAUSE FLOODING TO DEVELOP ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-011800- /O.CON.KIND.FA.A.0002.070301T1200Z-070302T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 454 AM EST THU MAR 1 2007 /354 AM CST THU MAR 1 2007/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH THIS EVENING * UP TO ONE INCH OF RAIN MAY FALL ACROSS CENTRAL INDIANA TODAY. IN ADDITION...LINGERING SNOW ACROSS NORTHERN SECTIONS OF CENTRAL INDIANA WILL MELT AS MILD TEMPERATURES MOVE INTO THE AREA. THESE CONDITIONS MAY CAUSE FLOODING OF LOW LYING AREAS AS WELL AS CAUSE STREAMS AND RIVERS TO FLOOD. WHERE RIVERS ARE ALREADY IN FLOOD...THE FLOODING WOULD INCREASE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 011745 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1245 PM EST THU MAR 1 2007 ...FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTH OF A ROCKVILLE TO NOBLESVILLE TO NEW CASTLE LINE. FOR AREAS SOUTH OF THIS LINE THE FLOOD WATCH HAS BEEN CANCELLED. .A BRIED PERIOD OF HEAVY RAIN IS POSSIBLE THIS AFTERNOON AS A STRONG FRONTAL SYSTEM MOVES THROUGH. THE MOST LIKELY AREA TO FLOOD IS WHERE MELTING FLOOD WILL CAUSE ADDITIONAL WATER TO PILE UP IN CREEKS AND STREAMS. INZ045>048-051>057-060>065-067>072-011845- /O.CAN.KIND.FA.A.0002.000000T0000Z-070302T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1245 PM EST THU MAR 1 2007 /1145 AM CST THU MAR 1 2007/ ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH HAS BEEN CANCELLED FOR MOST AREAS ALONG AND SOUTH OF INTERSTATE 70. A BRIEF PERIOD OF HEAVY RAINFALL IS STILL POSSIBLE. HOWEVER MAJOR FLOODING IS NOT EXPECTED. $$ INZ021-028>031-035>044-049-020000- /O.CON.KIND.FA.A.0002.000000T0000Z-070302T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 1245 PM EST THU MAR 1 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR MOST AREAS ALONG AND NORTH OF A ROCKVILLE TO NOBLESVILLE TO NEW CASTLE LINE. * THIS INCLUES THE FOLLOWING COUTIES...BOONE... CARROLL...CLINTON...DELAWARE...FOUNTAIN...HAMILTON...HENRY... HOWARD...MADISON...MONTGOMERY...PARKE...RANDOLPH... TIPPECANOE...TIPTON...VERMILLION AND WARREN. * UNTIL 7 PM EST THIS EVENING * UP TO ONE INCH OF RAIN MAY FALL ACROSS CENTRAL INDIANA THIS AFTERNOON. IN ADDITION...LINGERING SNOW COVER WILL MELT AS MILD TEMPERATURES MOVE INTO THE AREA. THESE CONDITIONS MAY CAUSE FLOODING OF LOW LYING AREAS AS WELL AS CAUSE STREAMS AND RIVERS TO FLOOD. WHERE RIVERS ARE ALREADY IN FLOOD...THE FLOODING WOULD INCREASE. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ JH
000 WGUS63 KIND 012259 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 559 PM EST THU MAR 1 2007 INZ021-028>031-035>044-049-020000- /O.CAN.KIND.FA.A.0002.000000T0000Z-070302T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 559 PM EST THU MAR 1 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR THE NORTHERN PORTIONS OF CENTRAL INDIANA HAVE BEEN CANCELED. A BRIEF PERIOD OF HEAVY RAIN IS STILL POSSIBLE. HOWEVER NO MAJOR FLOODING IS EXPECTED. PORTIONS OF THE WABASH RIVER AND WHITE RIVER ARE SLIGHTLY ABOVE FLOOD STAGE...SO PERSONS SHOULD LISTEN TO THE LATEST FLOOD STATEMENTS FOR THERE AREAS. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Feb 28, 2:50 PM EST, 46 minutes earlier.
Area forecast discussion, Feb 28, 2:50 PM EST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 250 PM EST WED FEB 28 2007 .SHORT TERM.../TONIGHT THROUGH SATURDAY/ FORECAST FOCUS IS ON RAIN/TSRA EVENT TONIGHT AND THURSDAY WITH ALL ITS ASSOCIATED PROBLEMS. AT 18Z A WEAK UPPER WAVE COMBINED WITH WARM ADVECTION AT 850 WAS PRODUCING A BAND OF SHRA ACROSS THE NORTHERN FORECAST AREA /FA/. WARMER AIR LURKED JUST SOUTH OF THE FA WITH TEMPS WELL INTO THE 50S JUST S OF THE OH RIVER...WITH TEMPS HANGING ON IN THE MID 30S ACROSS NRN FA. MODELS WERE IN DECENT AGREEMENT WITH THE MAJOR PLAYERS IN UPCOMING EVENT. USED A BLEND. CURRENT BAND OF PRECIP SHOULD EXIT THE FA AROUND 00Z. DURING THE NIGHT...STRONG 850 JET WILL MOVE INTO THE AREA. A SURFACE WARM FRONT WILL MOVE INTO SOUTHERN INDIANA BY 12Z. COMBINE THE 850 JET...WARM FRONT...APPROACHING UPPER SYSTEM...AND AMPLE MOISTURE FLOWING IN FROM THE SOUTH WILL LEAD TO RAIN DEVELOPING ACROSS THE FA BY 12Z. BEST CHANCE OF RAIN WILL BE AFTER MIDNIGHT WHEN MOST INGREDIENTS COME TOGETHER. WILL GO CATEGORICAL POPS WESTERN 2/3 OF THE FA WITH LIKELY POPS ACROSS THE EAST TO ACCOUNT FOR TIMING. TEMPERATURES WILL BE TRICKY AS LOWS WILL BE REALIZED EARLY THIS EVENING. AS NOTED ABOVE...COLD AIR ACROSS NORTHERN FA IS STUBBORN...SO WILL GO A LITTLE COOLER THAN GUIDANCE HERE. ACROSS SOUTHERN FA...WHERE WARMER AIR IS ALREADY FLOWING IN...WENT NEAR GUIDANCE. ON THURSDAY...INGREDIENTS ARE COMING TOGETHER FOR POSSIBLE SEVERE WEATHER EVENT ACROSS THE FORECAST AREA. BASED ON HOW WARM THINGS ARE TODAY ACROSS AREAS TO OUR SOUTH...SEE NO REASON WHY TEMPERATURES WILL NOT GET WARM TOMORROW GIVEN STRONG SOUTHERLY FLOW BEHIND WARM FRONT. THIS WILL LEAD TO LOW CAPE VALUES. THIS INSTABILITY COMBINED WITH STRONG WINDS NOT FAR ABOVE THE SURFACE /DEEP VERTICAL SHEAR/ MAY LEAD TO A SQUALL LINE WITH DAMAGING WINDS JUST AHEAD OF THE COLD FRONT. BASED ON CURRENT MODEL DATA LOOKS LIKE BEST CHANCES FOR SEVERE ACROSS THE FA WILL BE FROM 18-24Z. BEFORE THE COLD FRONT...THERE WILL BE SHOWERS AS WARM FRONT LIFTS NORTH ACROSS FA. THERE MAY BE A LULL IN WARM SECTOR BEFORE COLD FRONT BRINGS THE SQUALL LINE. WILL GO CATEGORICAL POPS BUT WORD AS OCCASIONAL TO INDICATE POTENTIAL DRY PERIODS. RAINFALL AMOUNTS MAY REACH AN INCH. THE WARM TEMPERATURES WILL HELP MELT THE SNOWPACK ACROSS THE NORTHERN FA. THE RAINFALL PLUS THE SNOWMELT MAY LEAD TO FLOODING ISSUES. THE RAINFALL MAY INCREASE FLOODING PROBLEMS ACROSS THE SOUTHERN FA AS WELL. AFTER COORDINATION WITH SURROUNDING OFFICES HAVE DECIDED TO GO WITH A FLOOD WATCH FOR THURSDAY. AS MENTIONED EARLIER WILL GO WITH WARMER TEMPERATURES ON THU. ENDED UP BEING WARMER THAN MAV MOST AREAS. PRECIP WILL END BEHIND FROPA THU EVE. SOME WRAP-AROUND PRECIP MAY MOVE BACK INTO THE NRN FA THU NIGHT. BY THEN TEMPERATURES WILL BE COLD ENOUGH FOR PRECIP TO BE SNOW. WILL GO WITH SLIGHT CHC POPS. ON FRI UPPER LOW AND TROF WILL REMAIN N OF THE FA AND SHOULD PROVIDE NRN FA WITH CHANCE POPS. MODELS ARE ALL HINTING AT LOWER MOISTURE ACROSS SOUTHERN FA SO HAVE WENT DRY THERE ON FRI. ON SATURDAY COLDER AIR FLOWS INTO THE FA AS UPPER TROF MOVES ACROSS. WENT WITH CHANCE POPS ALL AREAS. SNOW WILL BE THE PRECIP TYPE. WINDS WILL BE RELATIVELY STRONG STARTING THU NIGHT AND CONTINUING AT TIMES INTO SATURDAY WHEN THE COLDER AIR FLOWS IN. && .LONG TERM.../SATURDAY NIGHT THROUGH WEDNESDAY/ WILL KEEP LINGERING FLURRIES INTO SATURDAY NIGHT AS GFS AND DGEX STILL HAS A LOT OF LOW LEVEL RH ACROSS US WITH A COLD NORTHWEST FLOW. THEN QUIET WEATHER WILL BE THE RULE THE FIRST HALF OF NEXT WEEK. THE STRONG UPPER LOW OVER SOUTHERN QUEBEC SATURDAY NIGHT WILL MOVE INTO THE NORTH ATLANTIC BY MID WEEK. LONG RANGE MODELS SHOW A MORE ZONAL FLOW DEVELOPING EARLY TO MID PART OF NEXT WEEK. THUS TEMPERATURES SHOULD MODERATE SOME BY NEXT TUESDAY AND WEDNESDAY. GFS BRINGS A WEAK UPPER DISTURBANCE EAST ACROSS OUR REGION TUESDAY. AIRMASS SHOULD BE TOO DRY FOR PRECIPITATION...AND WILL FOLLOW SUIT WITH NCEP. HOWEVER I BELIEVE THERE MAY BE SOME CLOUDS WITH THIS SYSTEM SO WILL GO AT LEAST PARTLY CLOUDY DURING THAT PERIOD. && .AVIATION...DISCUSSION FOR 18Z TAFS VFR CONDITIONS WILL BE THE RULE UNTIL THE LAST 6 HOURS OF THE FORECAST. A BAND OF SHOWERS ACROSS CENTRAL ILLINOIS INTO WEST CENTRAL INDIANA WILL CONTINUE TO LIFT NORTH THIS AFTERNOON. THIS BAND OF LIGHT SHOWERS SHOULD BE NORTH KLAF BY 00Z AND THERE COULD BE A TEMPORARY LESSENING OF MID CLOUDS BY THIS EVENING. HAVE GONE CLOSE TO THE NAM WITH THE START OF PRECIPITATION WHICH WILL PROBABLY RANGE FROM 06Z TO 09Z WEST TO EAST ACROSS OUR TAF SITES. EVEN THEN CEILINGS MAY NOT DROP TO MVFR VALUES UNTIL THURSDAY MORNING. LOW WIND SHEAR COULD BE AN ISSUE LATE TONIGHT AND THURSDAY MORNING. BUT SINCE CONDITIONS BARELY MEET THAT CRITERIA WILL LEAVE MENTION OUT FOR THIS SET OF TAFS. THERE MAY BE ALSO SCATTERED THUNDERSTORMS BY THE END OF THE TAF PERIOD AS THE COLD FRONT APPROACHES. && .IND WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ALL OF CENTRAL INDIANA FROM 12Z THU TO 00Z FRI. && AVIATION...JH SHORT TERM...CS LONG TERM...JH
Hazardous weather outlook, Feb 28, 5:16 AM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 516 AM EST WED FEB 28 2007 INZ043-051>053-060-061-067>071-011030- VERMILLION-VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 516 AM EST WED FEB 28 2007 /416 AM CST WED FEB 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WARNING IS IN EFFECT FOR PORTIONS OF THE EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK RIVER...WABASH RIVER AND THE WHITE RIVER. LOWLAND FLOODING IS IN PROGRESS IN A FEW AREAS OF SOUTHERN INDIANA. LOWLAND FLOODING WILL SPREAD AND BECOME HIGHER BY TUESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND HAIL. IN ADDITION RAIN AMOUNTS FROM ONE HALF INCH TO ONE INCH ARE POSSIBLE. THERE IS A SLIGHT CHANCE OF SNOW SHOWERS ON FRIDAY NIGHT AND SATURDAY. NO ACCUMULATION IS EXPECTED AT THIS TIME. FLOODING WILL CONTINUE THROUGH SUNDAY. PLEASE SEE THE LATEST HYDROLOGIC STATEMENT FOR RIVER LEVELS AND CREST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>042-044>049-054>057-062>065-072-011030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE- BROWN-BARTHOLOMEW-DECATUR-JENNINGS- 516 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. MINOR LOW LAND FLOODING IS POSSIBLE TODAY AND TONIGHT. PLEASE SEE THE LATEST HYDROLOGIC STATEMENT FOR RIVER LEVELS AND CREST FORECASTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND HAIL. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS. IN ADDITION RAIN AMOUNTS FROM ONE HALF INCH TO ONE INCH ARE POSSIBLE. THERE IS A CHANCE OF SNOW SHOWERS ON FRIDAY NIGHT AND SATURDAY. NO ACCUMULATION IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.